MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05860636001
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received questionable tina-quant hba1c gen.3 results from three patient samples tested on the cobas 6000 c 501 (ul) v.Patient sample 1.On (b)(6) 2025: the initial result of the initial patient sample was 12.1%.The repeat result matched the initial result.On (b)(6) 2025: the result of a new patient sample was 4.7%.Patient sample 2.On (b)(6) 2025: the initial result of the initial patient sample was 8.9%.The repeat result matched the initial result.On (b)(6) 2025: the result of a new patient sample was 4.9%.Patient sample 3.On (b)(6) 2025: the initial result of the initial patient sample was 8.9% on (b)(6) 2025: the result of a new patient sample from another analyzer was 4.8%.The doctor questioned the initial results and requested a new patient sample collection, as the initial results did not match the patient's clinical picture.The results of the new patient samples were deemed correct.
 
Additional Manufacturer Narrative
The serial number of the customer's cobas 6000 c501 (ul) v is (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
Medwatch fields d.Device identification, g1 and g4 pma / 510k (premarket numbers) updated.The analyzer serial number was updated.The calibration and qcs were within the specified ranges.The field service engineer inspected the module and determined that the sample probe had caused the event.He performed instrument checks, rinse water, and cell blank water tests.He checked the gear pump pressure and cleaned the sample probe.He performed precision checks with successful results.The customer did not report any other issues after the service.The investigation determined that the service actions resolved the issue.

Brand Name
COBAS 6000 C (501) MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key21925236
Report Number1823260-2025-01323
Device Sequence Number4059620
Product Code JJE
UDI-Device Identifier04015630926275
UDI-Public04015630926275
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue Number05860636001
Device Lot Number81997601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/03/2025
Supplement Date Received by Manufacturer05/01/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown